| Model Number |
401180 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
During routine follow up, lv lead dislodgement has been diagnosed.X-ray, ecg and lab test were done for diagnostic reasons.The patient was hospitalized and lv lead replacement was done (b)(6) 2019.